# SDR PCAA0006043

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 24,045 hours, 27,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Broken
- Location: Brake Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT- UPON LANDING, FLIGHT 3949 EXPERIENCED A LOUD BANG AND THE RIGHT BRAKE PEDAL WENT FLUSH AGAINST THE FLOOR, CAPTAINS AND FIRST OFFICERS.  MAINTENANCE INSPECTED AND FOUND THE RIGHT PEDAL CABLE BROKEN UNDER THE COCKPIT FLOOR.  REMOVED AND REPLACED CABLE IAW DHC PROCEDURES, OPERATIONALLY CHECKED GOOD.
